Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26832
Title: HOCHSCHILD COHOMOLOGY OF SOCLE DEFORMATIONS OF A CLASS OF KOSZUL SELF-INJECTIVE ALGEBRAS
Authors: Snashall, N
Taillefer, R
First Published: 1-Jan-2010
Publisher: ARS POLONA-RUCH
Citation: COLLOQUIUM MATHEMATICUM, 2010, 119 (1), pp. 79-93
DOI Link: 10.4064/cm119-1-4
ISSN: 0010-1354
Links: http://hdl.handle.net/2381/26832
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.